# SDR CALA9701516

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING NR 1 LEADING EDGE SLAT SKIN DENTED.  THE DENTED AREA WAS CUT OUT.  REPAIR DOUBLERS AND FILLERS WERE FABRICATED AND INSTALLED IAW SRM 57-06 AND 51-10-3.
